MathSciNet Relay Station
MathSciNet bibliographic data
MR1928083 53C42 (53C17 53C50)
Javaloyes Victoria, Miguel A.; Meroño Bayo, Miguel A. Biharmonic lifts by means of pseudo-Riemannian submersions in dimension three. Trans. Amer. Math. Soc. 355 (2003), no. 1, 169–176 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement